Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Cuts on anal opening, bleeding after engaging in anal sex with gay men. Treatment options?

hello docter , xxxxx.. m gay, i like to have sex with guys.. always i do oral sex but oly 3 tyms i hd anal with safe . but when i had anal sex due to my t8 ass hole, i got an cuts on my hole ( fissure ) which resulted to bleeding evn aftr using gel/lubricants these happens always when ever i try for anal... wht is the solution fr getting rid of thses prblm n to have sex easily.
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I would recommend that you consult a good surgeon who might offer you advice depending on the results of examining the area that you are reporting is fresh with bleeding. I also think that it might help to consult with a psychiatrist so that you have a good venting ground for any of the issues you might be having.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor